Couldn't find what you looking for?

TRY OUR SEARCH!

i had unprotected sex with my boyfriend he came on me and 35 hours after i took plan b but the whole week i been feeling nauseus and with stomack pain and also i got my period ten days earlier... than normal and it says when you take plan b your period is heavy but min e is not heavy at all could i be pregnant please answer

Loading...

plan b messes with your menstral cycle. this could be why you are having these symptoms. you can take a pregnancy test when you are supposed to get your period. so, whenever you were supposed to get your period, take a pregnancy test then. good luck.
Reply

Loading...

Did he cum on you or in you? If its "on" I wouldn't even worry about it. If you had any bleeding at all I wouldn't worry about it. Plan B can make your cycle heavy but doesnt mean it will and it can also cause you to bleed a lot earlier then when you are due.
You can still get pregnant on Plan B- although if this if your first time using it and you took it within the 72 hr time frame and you had bleeding since then I wouldn't worry- But as she said....when your cycle is due (or 3 weeks after the intercourse) take a pregnancy test if you are concerned. Also, you might want to get on the regular pill if you are sexually active as the success rate is much higher and its a lot easier on your body. Good luck :)Quote:

Reply

Loading...